List of products by brand Taisho Pharmaceutical

How to use:    3-6 yrs: 10 ml 3 times a day.    1-2 yrs: 7.5 ml 3 times a day.    6 months to 1 year: 6 ml 3 times a day.    3 months to 6 months: 5 ml 3 times a day.    It is not recommended for children under 3 months of age. Take every 4 hours.Ingredients (in 60 ml): dextromethorphan - 16 mg, guaifenesin - 83.3 mg, chlorpheniramine maleate - 2.5 mg,...

$12.01

How to use: Take 1 tablet 3 times a day. Not recommended for children under 15 years old.Ingredients: Dihydrocodeine phosphate 8 mg, Dl-methylephedrine hydrochloride 20 mg, Guaifenesin 60 mg, Chrysanthemum algae extract 53.3 mg [equivalent to 266.7 mg of chrysanthemum], Spruce dried extract 24 mg [equivalent to 400 mg of spruce], Ibuprofen 150 mg,...

$16.17

How to use: Take 1 tablet 3 times a day after meals. Components: Pseudoephedrine Hydrochloride - 45 Mg, D-Chlorpheniramine Maleate - 1.17 Mg, Nicotinium Glycyrrhizinate - 13.3 Mg, Ibuprofen - 150 Mg, L-Carbocysteine - ??250 Mg, Dihydrocodeine Phosphate - 8 Mg.

$20.88

How to use: Take 1 tablet 3 times a day. Not recommended for children under 15 years old.Ingredients: Ibuprofen 150 mg, ambroxol hydrochloride 15 mg, L-carbocysteine 250 mg, dihydrocodeine phosphate 8 mg, dl-methylephedrine hydrochloride 20 mg, chlorpheniramine maleate 2.5 mg, riboflavin (vitamin B2) 4 mg.

$20.24

How to take: Take 1 tablet 2 times a day. It is not recommended for children under 15 years old. Components: Ketotifen fumarate 1.38 mg.

$15.97

How to use: Coldren from 7 to 14 years old - take 1 capsule twice a day. Not recommended for children under 7 years old. Indications: Alleviates the following conditions arising from acute rhinitis, allergic rhinitis or sinusitis: sneezing, runny nose (increased nasal discharge), nasal congestion, watery eyes, sore throat, and heavy headedness....

$15.59

How to use: Not recommended for children under 8 years old. From 8 to 14 years old - take 1/2 of a sachet 3 times a day. From 15 years old - 1 sachet 3 times a day.Ingredients: Ambroxol hydrochloride 15 mg, L-carbocysteine 250 mg, Dihydrocodeine phosphate 8 mg, Acetaminophen 300 mg, Chlorpheniramine maleate 2.5 mg, Riboflavin (vitamin B2) 4 mg.

$22.95

How to use: Children from 8 to 14 years old: 1 tablet a day after meals. Children over 15 years old: take 2 tablets per day. Not recommended for children under 8 years old.Ingredients: Ambroxol hydrochloride 15 mg, L-carbocysteine 250 mg, Dihydrocodeine phosphate 8 mg, Acetaminophen 300 mg, Maleate chlorpheniramine 2.5 mg, Riboflavin (vitamin B2) 4 mg.

$23.49

How to use: Children from 1 to 2 years of age - take ? of a sachet. From 3 to 6 years old - 1/3 of a sachet, from 7 to 10 years old - 1/2 of a sachet, from 11 to 14 years old - 2/3 of a sachet, from 15 - 1 sachet a day.Ingredients: Bromhexine hydrochloride 4 mg, Dihydrocodeine phosphate 8 mg, Dl-methylephedrine hydrochloride 20 mg, Acetaminophen 300 mg,...

$20.25

How to use: Take 1 tablet 3 times a day after meals.Ingredients: Bromhexine hydrochloride - 4 mg, dihydrocodeine phosphate - 8 mg, dl-methylephedrine hydrochloride - 20 mg, acetaminophen - 300 mg, carberoxamine maleate - 2.5 mg, anhydrous caffeine - 25 mg, vitamin B1 derivative - 8 mg, riboflavin (vitamin B2) - 4 mg.

$15.47

Ingredients: (1 sachet - 0.96 g): Guaifenesin - 60 mg, dihydrocodeine phosphate - 8 mg, DL-Methylephedrine hydrochloride - 20 mg, acetaminophen - 300 mg, chlorphenamine - 2.5 mg, caffeine anhydrous - 25 mg, riboflavin (vitamin B2) - 4 mg, cellulose, silicic anhydride, potato starch, D-mannitol, hydroxypropyl cellulose, magnesium metasilicate, aspartame (L...

$16.07

Ingredients (in 2 tablets): L-isoleucine 30 mg, L-leucine 34 mg, L-lysine hydrochloride 37.5 mg, L-phenylalanine 20 mg, L-methionine 30 mg, L-threonine 20 mg, L-tryptophan 10 mg, L -valine 30 mg, L-arginine hydrochloride 20 mg, vitamin B1 10 mg, vitamin B2 4 mg, vitamin B6 15 mg, vitamin E 5 mg, nicotinic acid 30 mg, corn starch, cellulose, carmellose...

$24.02
庆余年-庆余年在线观看免费-庆余年免费全集在线